MAUDE Adverse Event Report: AV-TEMECULA-CT RX HERCULINK ELITE STENT SYSTEM

AV-TEMECULA-CT RX HERCULINK ELITE STENT SYSTEM
Catalog Number 1011499-15
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this event.Additionally, a review of the complaint history for the reported lot was performed and revealed no similar incidents.The investigation determined that the reported loose stent appears to be related to operational context of the procedure, as it is likely the device interacted with the anatomy causing the stent to become loose.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion distal to the tortuous ostium of the renal artery with no calcification.A 5f non-abbott sheath was placed past the lesion in order to assist with crossing the ostium.A 6.0 x 15 mm rx herculink elite stent delivery system (sds) was advanced through the sheath with no reported resistance.On attempting to withdraw the sheath slightly to allow the stent to be deployed at the lesion, it was noted that the stent appeared loose on the balloon of the sds.In order to prevent the stent dislodging, no further repositioning of the sds was performed and the stent was deployed.The site of the deployment was at the distal end of the lesion leaving a part of the proximal lesion uncovered.A second unspecified stent was successfully deployed to treat the remainder of the lesion and complete the procedure.There was no adverse patient sequela and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
RX HERCULINK ELITE STENT SYSTEM
Common Device Name
STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8540354
Report Number2024168-2019-03185
Device Sequence Number1743970
Product Code NIN
UDI-Device Identifier08717648078194
UDI-Public08717648078194
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P110001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Catalogue Number1011499-15
Device Lot Number7031361
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2019
Initial Report FDA Received Date04/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SHEATH: 5F COOK